Zur Theorie der komplexen Zahlen

L., Bieberbach

Mathematische Zeitschrift (1918)

  • Volume: 2, page 171-179
  • ISSN: 0025-5874; 1432-1823

How to cite


Bieberbach, L.,. "Zur Theorie der komplexen Zahlen." Mathematische Zeitschrift 2 (1918): 171-179. <http://eudml.org/doc/167478>.

author = {Bieberbach, L.,},
journal = {Mathematische Zeitschrift},
pages = {171-179},
title = {Zur Theorie der komplexen Zahlen},
url = {http://eudml.org/doc/167478},
volume = {2},
year = {1918},

AU - Bieberbach, L.,
TI - Zur Theorie der komplexen Zahlen
JO - Mathematische Zeitschrift
PY - 1918
VL - 2
SP - 171
EP - 179
UR - http://eudml.org/doc/167478
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.